MathSciNet Relay Station
MathSciNet bibliographic data
MR961413 (89k:22029) 22E46 (22E45 22E47)
Li, Jian-Shu On the singular rank of a representation. Proc. Amer. Math. Soc. 106 (1989), no. 2, 567–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement